# SDR CALA2024032200822

- Difficulty date: March 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511286
- Condition: Corroded
- Location: Bs 303 Lbl42-60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SIDE OF FLOOR BEAM IN UPPER CABIN STA 303 LBL 42.  THIS REPAIR IS A CATEGORY A REPAIR. FLOORBEAM AT STA 303 LBL 42 -60 WAS REPAIRED IAW B767-300 SRM 53-00-51-2R-4 REPAIR 4.AND PWS #5 PAGES 1-8 OF 8.
